# SDR SWAA2024050682360

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,429 hours, 14,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OVERHEAD STORAGE BINS EMERGENCY LIGHTS INOP<[01] REMOVED; REPLACED AND PERFORMED GOOD OPERATIONAL TEST EMERGENCY BATTERY PACKS M2335; M1676; AND REINSTALLED AIR GRILLS PER AMM 33-51-06-960-805. TASK CARD COMPLETED.;[02] VERIFIED CORRECTIVE ACTION 1;[03] CERTIFY ALL WORK AND GOOD OP TEST WERE PERFORMED AS PER THE STEP REFERENCES
